# SDR CA990927038

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 86005
- Condition: Leaking
- Location: Nlg Steering Sys
- Part time: 23,355 hours
- Component: Dowty, 83220001001
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW GOT A HYDRAULICS ISOLATION VALVE CAUTION LIGHT.  THE NR 2 HYDRAULIC SYSTEM SHOWED A QUANTITY OF ONLY 1 QUART OF FLUID REMAINING.  THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE AND MADE A SAFE LANDING AFTER MAKING AN ALTERNATE LANDING GEAR EXTENSION.  MAINTENANCE DETERMINED THAT 2 BOLTS HAD SHEARED AT THE STEERING MANIFOLD PRESSURE INLET, CAUSING THE COVER TO BECOME DISPLACED, WHICH ALLOWED THE LOSS OF ALL THE NR 2 HYDRAULIC SYSTEM FLUID.
